# SDR UIEA2013042900254

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,599 hours, 15,076 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY MESSAGE COMES ON IN FLIGHT.  ACCOMPLISHED BITE CHECK IAW FIM 33-43 FAULT TREE 805 NO FAULTS NOTED SYSTEM OK LT AND RT.
